# SDR QXEA200800289

- Difficulty date: March 13, 2008
- Submitted: March 18, 2008
- Operation: Air carrier
- Aircraft: N409QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4051
- Aircraft time: 16,313 hours, 16,318 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Sill
- Condition: Corroded
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - C4- FROM STA X71.0 TO X94.0 ON THE RIGHT EMERGENCY DOOR LOWER AUX SILL HAS CORROSION AROUND NUT PLATES.  REMOVED UPPER THRESHOLD SILL, REMOVED LOWER THRESHOLD BEAM EDGE (PN 85329514-101) BY DRILLING REF Q400 SRM 51-40-07.  INSTALLED NEW FROM STOCK LOWER THRESHOLD PIECE BY INSTALLING SOLID RIVETS IAW DASH 8 400 SRM 51-42-05 AND CHERRYMAY RIVETS IAW DASH 8 400 SRM 51-42-15.  REINSTALLED UPPER THRESHOLD SILL USING NEW FROM STOCK HARDWARE AS REQUIRED.
